Results 1 to 9 of 9
  1. #1
    Join Date
    Aug 2004
    Location
    , , United Kingdom.
    Posts
    55

    anafranil and panic

    I have been taking these meds for 2 days now, and have some symptoms of side effects which aren't pleasant, but the one side effect which made me panicky tonight was that i felt my heart sort of flutter, but i checked my heartbeat and it was beating quite slow, which then made me panic, even though i was panicking my heart rate didnt really pick up, and its worrying me, i am only on 50mg the dr wanted to put me on 150mg but no way i want to take that much...Paul

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,870
    Paul

    The only thing I could find about this symptom is ...

    See physician if severe: Blurred vision, constipation, drowsiness, dry mouth, increased appetite, insomnia, nausea, or racing heartbeat / palpitations.

    If I was you I would make a quick call to NHS direct and they can check it out for you.

    Nicola

  3. #3
    Join Date
    Aug 2004
    Location
    , , United Kingdom.
    Posts
    55
    Thanx, D phoned dr, said stay on 2 and make an appointment, i have some side effects but this is the worse one, and the fact that its makin me so lethargic that i cant be bothered to do anything, paul

  4. #4
    Join Date
    Dec 2003
    Location
    , , United Kingdom.
    Posts
    1,380
    Hi paul, I started on anafranil about 25 years ago and didnt notice no symptoms at all (but was to ill to notice anything at the time). I started on 150mg and that was the first and only antidepresant i have ever been on. i am only on 20mg now. But far as i remember i dont think i had any bad efects. I thought the effects only came with ssris. goes to show how we are all different and different meds effect different people in different ways. Vernon

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,870
    Paul

    Good news that he said it was ok.

    I don't know why they make drugs that make us feel worse lol.

    Hope you get better soon.

    Nicola

  6. #6
    Join Date
    Aug 2004
    Location
    , , United Kingdom.
    Posts
    55
    God i don't which is worse the panic and anxiety or the side effects, i feel real weird not myself, got no go, just lye there in bed have to force myself to get up, heart still feels fluttery and i dont feel like eating, i have got the Dr's on friday, to see what they say, i know i have to give them time to work but this is awful.. Paul

  7. #7
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,870
    Paul

    Maybe you should do just that for a few days - lay around, relax (if you can) and chill. Try not to do too much and let the tablets settle in.

    As you have probably read on here, meds take a couple of weeks to settle down and until then you may feel worse I am afraid.

    If you really can't face the side-effects then I would definitely tell the doc as you may just be not suited to these particular ones.

    Nicola

  8. #8
    Hiya Paul hun, Ive just been readin your posts, Im really sorry you have felt like this an I havent been there for you.
    If id have known I would have text or rang.
    I hope you are ok now hun.
    Keep in touch. Text me soon.xxx

  9. #9
    Join Date
    Aug 2004
    Location
    , , United Kingdom.
    Posts
    55
    Hi Kelly, How are you?? I am not too bad at the moment, again trying to cope with no meds although i have been prescribed citalopram, holding off it at the moment, have has some small anxiety attacks, but only one biggish panic attack which i controlled with diazepam, the good thing is i don't even take that frequently at the moment, maybe once every week or 2...
    Thanks for enquiring how i am, speak to you soon, Paul xxx

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Anafranil 75mg (clomipramine)
    By kittikat in forum Anafranil / Clomipramine
    Replies: 5
    Last Post: 22-11-06, 12:38
  2. Anafranil clomipramine is really helping
    By FRANKIEISBACK in forum Anafranil / Clomipramine
    Replies: 0
    Last Post: 04-11-05, 08:06
  3. Anafranil
    By FRANKIEISBACK in forum Anafranil / Clomipramine
    Replies: 5
    Last Post: 28-10-05, 12:10
  4. Anyone taken Anafranil?????
    By FRANKIEISBACK in forum Anafranil / Clomipramine
    Replies: 0
    Last Post: 23-08-05, 15:44
  5. Anafranil
    By clog333 in forum Anafranil / Clomipramine
    Replies: 3
    Last Post: 03-02-05, 20:41

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •